# SDR USAA920081872

- Difficulty date: October 8, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03055380105/001 FUSELAGE WEB CRACKED AT BS 180, WL 228, LBL17.  REPAIRED FUSELAGE WEB AT BS 180, WL 228, LBL17 IAW SRM 53-10-08, REPAIR 12, DETAIL V.
